On the closure of modules of continuously differentiable mappings
Rendiconti del Seminario Matematico della Università di Padova, Volume 60 (1978), p. 33-42
@article{RSMUP_1978__60__33_0,
     author = {Nachbin, Leopoldo},
     title = {On the closure of modules of continuously differentiable mappings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {60},
     year = {1978},
     pages = {33-42},
     zbl = {0433.46034},
     mrnumber = {555954},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1978__60__33_0}
}
Nachbin, Leopoldo. On the closure of modules of continuously differentiable mappings. Rendiconti del Seminario Matematico della Università di Padova, Volume 60 (1978) pp. 33-42. http://www.numdam.org/item/RSMUP_1978__60__33_0/

[1] R.M. Aron - J.B. Prolla, Polynomial approximation of differentiable functions on Banach spaces, Journal für die Reine und Angewandte Mathematik, to appear. | MR 552473 | Zbl 0413.41022

[2] C.S. Guerreiro, Ideias de funções diferenciáveis, Anais da Academia Brasileira de Ciências, 49 (1977), pp. 47-70. | MR 649260 | Zbl 0367.46020

[3] C.S. Guerreiro, Whitney's spectral synthesis theorem is infinite dimensions, in Approximation Theory and Functional Analysis (Editor: J. B. PROLLA), Notas de Matemática (1979), North-Holland, to appear. | MR 553420 | Zbl 0409.41015

[4] J. Lesmes, On the approximation of continuously differentiable functions in Hilbert spaces, Revista Colombiana de Matemática, 8 (1974), pp. 217-223. | MR 358346 | Zbl 0293.41032

[5] J.G. Llavona, Aproximación de funciones diferentiables, Universidad Complutense de Madrid, 1975.

[6] J.G. Llavona, Approximation of differentiable functions, Advances in Mathematics, to appear.

[7] B. Malgrange, Ideals of differentiable functions, Oxford University Press, 1966. | MR 212575 | Zbl 0177.17902

[8] L. Nachbin, Sur les algèbres denses de fonctions différentiables sur une variété, Comptes Rendus de l'Académie des Sciences de Paris, 228 (1949), pp. 1549-1551. | MR 30590 | Zbl 0033.37801

[9] L. Nachbin, Sur la densité des sous-algèbres polynomiales d'applications continûment différentiables, Séminaire Pierre Lelong - Henri Skoda (1976-1977), Lecture Notes in Mathematics 694 (1978), to appear. | MR 522477 | Zbl 0412.46032

[10] V. Poenaru, Analyse différentielle, Lecture Notes in Mathematics 371 (1974). | MR 353360 | Zbl 0282.58004

[11] J.B. Prolla, On polynomial algebras of continuousty differentiable functions, Rendiconti della Accademia Nazionale dei Lincei, 57 (1974), pp. 481-486. | MR 423407 | Zbl 0332.46028

[12] J.B. Prolla - C.S. Guerreiro, An extension of Nachbin's theorem to differentiable functions on Banach spaces with the approximation property, Arkiv för Mathematik, 14 (1976), pp. 251-258. | MR 448077 | Zbl 0337.46023

[13] J.C. Tougeron, Idéaux de fonctions différentiables, Springer-Verlag, 1972. | MR 440598 | Zbl 0251.58001

[14] H. Witney, On ideals of differentiable functions, American Journal of Mathematics, 70 (1948), pp. 635-658. | MR 26238 | Zbl 0037.35502